Groups of polynomial growth and expanding maps (with an appendix by Jacques Tits)
Publications Mathématiques de l'IHÉS, Volume 53 (1981), pp. 53-78.
@article{PMIHES_1981__53__53_0,
     author = {Gromov, Michael},
     title = {Groups of polynomial growth and expanding maps (with an appendix by {Jacques} {Tits)}},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {53--78},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {53},
     year = {1981},
     zbl = {0474.20018},
     mrnumber = {83b:53041},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1981__53__53_0/}
}
TY  - JOUR
AU  - Gromov, Michael
TI  - Groups of polynomial growth and expanding maps (with an appendix by Jacques Tits)
JO  - Publications Mathématiques de l'IHÉS
PY  - 1981
DA  - 1981///
SP  - 53
EP  - 78
VL  - 53
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1981__53__53_0/
UR  - https://zbmath.org/?q=an%3A0474.20018
UR  - https://www.ams.org/mathscinet-getitem?mr=83b:53041
LA  - en
ID  - PMIHES_1981__53__53_0
ER  - 
%0 Journal Article
%A Gromov, Michael
%T Groups of polynomial growth and expanding maps (with an appendix by Jacques Tits)
%J Publications Mathématiques de l'IHÉS
%D 1981
%P 53-78
%V 53
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1981__53__53_0
Gromov, Michael. Groups of polynomial growth and expanding maps (with an appendix by Jacques Tits). Publications Mathématiques de l'IHÉS, Volume 53 (1981), pp. 53-78. http://www.numdam.org/item/PMIHES_1981__53__53_0/

[1] L. Auslander, E. Schenkman, Free groups and Hirsch-Plotkin radicals, Proc. A.M.S., 16 (1965), 784-788. | MR | Zbl

[2] J. Cheeger, D. Ebin, Comparison theorems in Riemannian geometry, North-Holland, 1975. | MR | Zbl

[3] V. Efremovič, The proximity geometry of Riemannian manifolds, Uspehi Mat. Nauk, 8 (1953), 189 (Russian). | Zbl

[4] D. Epstein, M. Shub, Expanding endomorphisms of flat manifolds, Topology, 7 (1968), 13-141. | MR | Zbl

[5] M. Gromov, Synthetic geometry of Riemannian manifolds, Proc. I.C.M. Helsinki, 1978, vol. I, 415-419 (1979). | MR | Zbl

[6] M. Hirsch, Expanding maps and transformation groups, Proc. Symp. Pure Math., XIV (1970), 125-133. | MR | Zbl

[7] W. Hurewicz, H. Wallman, Dimension Theory, Princeton U. Press, 1948. | Zbl

[8] J. Milnor, A note on curvature and fundamental group, J. Diff. Geom., 2 (1968), 1-7. | MR | Zbl

[9] D. Montgomery, L. Zippin, Topological transformation groups, Interscience, N. Y., 1955. | MR | Zbl

[10] M. Raghunathan, Discrete subgroups of Lie groups, Springer, Berlin, 1972. | MR | Zbl

[11] M. Shub, Expanding maps, Proc. Symp. Pure Math. XIV (1970), 273-277. | MR | Zbl

[12] A. Švarc, A volume invariant of coverings, Dokl. Akad. Nauk SSSR, 105 (1955), 32-34. | MR | Zbl

[13] J. Tits, Free subgroups in linear groups, J. Algebra, 20 (1972), 250-270. | MR | Zbl

[14] J. Wolf, Growth of finitely generated solvable groups and curvature of Riemannian manifolds, J. Diff. Geom., 2 (1968), 421-446. | MR | Zbl